This sounds like an issue that you should definitely raise with your primary care doctor
or your psychiatrist
If you are finding that your symptoms of inattention, from adult type attention deficit disorder, are impairing your ability to function in grad school then you may indeed need to go back on a stimulant medication like Concerta. You should talk to your psychiatrist about the experiences you had the last time you were on the stimulant, and they will work with you to try to minimize the side effects and maximize the effect of the medication on your attention and productivity.
At that same time it is very common for adults with attention deficit disorder to also have additional psychiatric disorders, such as depression or anxiety
. These other disorders should also be treated, because treating the attention deficit disorder symptoms alone will not necessarily make, say, the depression symptoms go away. Lexapro is a good medication for depression and you should be able to continue it while also taking a stimulant medication.
If you find that the Lexapro is not working well for your depression, this might also be the time to discuss increasing the dose or changing to a different antidepressant.